# SDR ASAA2016032716105

- Difficulty date: March 27, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 33,062 hours, 9,895 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, RECEIVED AN UNCOMMANDED FUEL IMBALANCE OF 1300 POUNDS LOWER ON RT TANK THAN LT TANK.  FUEL CROSSFEED WAS CLOSED.  ALL FUEL PUMPS PRESSURIZED.  THIS WAS NOT AN OPERATOR-INDUCED IMBALANCE.  ACFT GROUNDED.  REF FIM 28-41, TASK 801, PERFORMED FQIS BITE, TEST PASSED NO FAULTS FOUND.  PERFORMED CROSSFEED FUNCTIONAL TEST IAW AMM 28-22-00-730-802, TEST PASSED, NO FAULTS FOUND.
